Free Access
Issue
ESAIM: COCV
Volume 10, Number 2, April 2004
Page(s) 224 - 242
DOI https://doi.org/10.1051/cocv:2004001
Published online 15 March 2004
  1. E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Ration. Mech. Anal. 86 (1984) 125-145. [CrossRef] [MathSciNet] [Google Scholar]
  2. R.A. Adams, Sobolev Spaces. Academic Press (1975). [Google Scholar]
  3. L. Ambrosio, A. Coscia and G. Dal Maso, Fine properties of functions with bounded deformation. Arch. Ration. Mech. Anal. 139 (1997) 201-238. [CrossRef] [MathSciNet] [Google Scholar]
  4. J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Ration. Mech. Anal. 63 (1977) 337-403. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed] [Google Scholar]
  5. J.M. Ball, A version of the fundamental theorem of Young measures, in Partial Differential Equations and Continuum Models of Phase Transitions, M. Rascle, D. Serre and M. Slemrod Eds., Springer-Verlag (1989) 207-215. [Google Scholar]
  6. J.M. Ball and R.D. James, Fine phase mixtures as minimizers of energy. Arch. Ration. Mech. Anal. 100 (1987) 13-52. [CrossRef] [MathSciNet] [Google Scholar]
  7. J.M. Ball and R.D. James, Proposed experimental tests of a theory of fine microstructures and the two-well problem. Phil. R. Soc. Lond. Sect. A 338 (1992) 389-450. [CrossRef] [Google Scholar]
  8. J.M. Ball and K. Zhang, Lower semicontinuity of multiple integrals and the biting lemma. Proc. R. Soc. Edinb. Sect. A 114 (1990) 367-379. [Google Scholar]
  9. K. Bhattacharya, Comparison of the geometrically nonlinear and linear theories of martensitic transformation. Continuum Mech. Thermodyn. 5 (1993) 205-242. [CrossRef] [Google Scholar]
  10. K. Bhattacharya, N.B. Firoozy, R.D. James and R.V. Kohn, Restrictions on Microstructures. Proc. R. Soc. Edinb. Sect. A 124 (1994) 843-878. [Google Scholar]
  11. B. Dacorogna, Direct Methods in the Calculus of Variations. Springer (1989). [Google Scholar]
  12. F.B. Ebobisse, Luzin-type approximation of BD functions. Proc. R. Soc. Edin. Sect. A 129 (1999) 697-705. [Google Scholar]
  13. F.B. Ebobisse, On lower semicontinuity of integral functionals in LD(Ω) . Preprint Univ. Pisa. [Google Scholar]
  14. I. Ekeland and R. Temam, Convex Analysis and Variational Problems. North-Holland (1976). [Google Scholar]
  15. I. Fonseca and S. Müller, A-quasiconvexity, lower semicontinuity and Young measures. SIAM J. Math. Anal. 30 (1999) 1355-1390. [CrossRef] [MathSciNet] [Google Scholar]
  16. D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order. Second edn, Academic Press (1983). [Google Scholar]
  17. Z. Iqbal, Variational Methods in Solid Mechanics. Ph.D. thesis, University of Oxford (1999). [Google Scholar]
  18. A.G. Khachaturyan, Theory of Structural Transformations in Solids. John Wiley and Sons (1983). [Google Scholar]
  19. D. Kinderlehrer and P. Pedregal, Characterizations of Young measures generated by gradients. Arch. Ration. Mech. Anal. 115 (1991) 329-365. [CrossRef] [MathSciNet] [Google Scholar]
  20. V.A. Kondratev and O.A. Oleinik, Boundary-value problems for the system of elasticity theory in unbounded domains. Russian Math. Survey 43 (1988) 65-119. [CrossRef] [Google Scholar]
  21. R.V. Kohn, New estimates for deformations in terms of their strains. Ph.D. thesis, Princeton University (1979). [Google Scholar]
  22. R.V. Kohn, The relaxation of a double-well energy. Cont. Mech. Therm. 3 (1991) 981-1000. [Google Scholar]
  23. J. Kristensen, Lower semicontinuity in spaces of weakly differentiable functions. J. Math. Ann. 313 (1999) 653-710. [CrossRef] [MathSciNet] [Google Scholar]
  24. K. de Leeuw and H. Mirkil, Majorations dans L des opérateurs différentiels à coefficients constants. C. R. Acad. Sci. Paris 254 (1962) 2286-2288. [Google Scholar]
  25. F.C. Liu, A Luzin type property of Sobolev functions. Ind. Univ. Math. J. 26 (1977) 645-651. [CrossRef] [Google Scholar]
  26. C.B. Jr Morrey, Multiple integrals in the calculus of variations. Springer (1966). [Google Scholar]
  27. S. Müller, A sharp version of Zhang's theorem on truncating sequences of gradients. Trans. AMS 351 (1999) 4585-4597. [CrossRef] [MathSciNet] [Google Scholar]
  28. S. Müller and V. Šverák, Attainment results for the two-well problem by convex integration, in Geometric analysis and the calculus of variations, Internat. Press, Cambridge, MA (1996) 239-251. [Google Scholar]
  29. R.T. Rockafellar, Convex Analysis. Princeton University Press (1970). [Google Scholar]
  30. E.M. Stein, Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton (1970). [Google Scholar]
  31. V. Šverák, Quasiconvex functions with subquadratic growth. Proc. R. Soc. Lond. Sect. A 433 (1991) 723-725. [CrossRef] [Google Scholar]
  32. V. Šverák, Rank one convexity does not imply quasiconvexity. Proc. R. Soc. Edinb. Sect. A 120 (1992) 185-189. [Google Scholar]
  33. V. Šverák, On the problem of two wells in Microstructure and Phase Transition. IMA Vol. Math. Appl. 54 (1994) 183-189. [Google Scholar]
  34. L. Tartar, Compensated compactness and applications to partial differential equations, in Nonlinear Analysis and Mechanics: Heriot-Watt Symp., R.J. Knops Ed., IV (1979) 136-212. [Google Scholar]
  35. R. Temam, Problèmes Mathématiques en Plasticité. Gauthier-Villars (1983). [Google Scholar]
  36. J.H. Wells and L.R. Williams, Embeddings and extensions in analysis. Springer-Verlag (1975). [Google Scholar]
  37. B.-S. Yan, On W1,p-quasiconvex hulls of set of matrices. Preprint. [Google Scholar]
  38. K.-W. Zhang, A construction of quasiconvex functions with linear growth at infinity. Ann. Sc. Norm Sup. Pisa. Serie IV XIX (1992) 313-326. [Google Scholar]
  39. K.-W. Zhang, Quasiconvex functions, SO(n) and two elastic wells. Anal. Nonlin. H. Poincaré 14 (1997) 759-785. [CrossRef] [Google Scholar]
  40. K.-W. Zhang, On the structure of quasiconvex hulls. Anal. Nonlin. H. Poincaré 15 (1998) 663-686. [CrossRef] [MathSciNet] [Google Scholar]
  41. K.-W. Zhang, On some quasiconvex functions with linear growth. J. Convex Anal. 5 (1988) 133-146. [Google Scholar]
  42. K.-W. Zhang, Rank-one connections at infinity and quasiconvex hulls. J. Convex Anal. 7 (2000) 19-45. [Google Scholar]
  43. K.-W. Zhang, On some semiconvex envelopes in the calculus of variations. NoDEA – Nonlinear Diff. Equ. Appl. 9 (2002) 37-44. [CrossRef] [MathSciNet] [Google Scholar]
  44. K.-W. Zhang, On equality of relaxations for linear elastic strains. Commun. Pure Appl. Anal. 1 (2002) 565-573. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.